# SDR SIMA200227911

- Difficulty date: September 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, GALLEY AREA CENTER BEAM HAS CORROSION.  INSTALLED REPAIR DOUBLER AND FILLER IAW EMB GST-1736/02C AND ETN EM 53-034R1.  (M)
